# SDR SIMA20140501018

- Difficulty date: May 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 38,628 hours, 32,416 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527271003
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE RT ELEVATOR OTBD TIP LE.  R & R RT ELEVATOR OTBD TIP LE IAW SRM 51-40-02 & ETN-EM-55-073.
